Duke Mathematical Journal

On the slope filtration

Thomas Zink

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let X be a p-divisible group over a regular scheme S such that the Newton polygon in each geometric point of S is the same. Then there is a p-divisible group isogenous to X which has a slope filtration.

Article information

Source
Duke Math. J., Volume 109, Number 1 (2001), 79-95.

Dates
First available in Project Euclid: 5 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1091737222

Digital Object Identifier
doi:10.1215/S0012-7094-01-10913-7

Mathematical Reviews number (MathSciNet)
MR1844205

Zentralblatt MATH identifier
1061.14045

Subjects
Primary: 14L05: Formal groups, $p$-divisible groups [See also 55N22]
Secondary: 14F20: Étale and other Grothendieck topologies and (co)homologies 14F30: $p$-adic cohomology, crystalline cohomology

Citation

Zink, Thomas. On the slope filtration. Duke Math. J. 109 (2001), no. 1, 79--95. doi:10.1215/S0012-7094-01-10913-7. https://projecteuclid.org/euclid.dmj/1091737222


Export citation